Mathematics Faculty Articles

Title

On Faber Polynomials Generated by an m-star

Document Type

Article

Publication Date

1994

Publication Title

Mathematics of Computation

Keywords

Faber polynomials, m-star, Zero distribution

ISSN

0025-5718

Volume

62

First Page

277

Last Page

287

Abstract

In this paper, we study the Faber polynomials generated by a regular m-star

An explicit and precise expression for is obtained by computing the coefficients via a Cauchy integral formula. The location and limiting distribution of zeros of are explored. We also find a class of second-order hypergeometric differential equations satisfied by . Our results extend some classical results of Chebyshev polynomials for a segment in the case when .

DOI

10.1090/S0025-5718-1994-1203732-6

Peer Reviewed

Share

COinS